# SDR 2006UALA00567

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 38,771 hours, 28,443 cycles
- Engine: Cfmint CFM563C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO YYZ AND CANCELLED DUE TO SMOKE IN THE CABIN.  UNITED DISCOVERED THE INTERNAL BOOSTER SPOOL CAVITY SURFACES BADLY BATTERED FROM WHAT APPEARS TO BE LIBERATED BOLT HEADS COMING OFF AFT BLADE RETAINER FASTENERS AND PUNCTURING 1-2 BEARING SUPPORT OIL TUBES CAUSING THE OIL LEAK AND SUBSEQUENT SMOKE IN THE CABIN.  PARTS WERE SENT TO GE FOR INVESTIGATION. SR 7-1-248442576 (ON-GOING INVESTIGATION).
